Volume 52, Number 4
Preview Issue Next Issue

full paper access

Etienne Ahusborde, Brahim Amaziane , Mustapha El Ossmani and Mohamed Id Moulay

10.4208/jms.v52n4.19.01

J. Math. Study, 52 (2019), pp. 359-377.

Preview Full PDF Citation Download 20 189 Abstract

full paper access

Faker Ben Belgacem, Nabil Gmati and Faten Jelassi

10.4208/jms.v52n4.19.02

J. Math. Study, 52 (2019), pp. 378-393.

Preview Full PDF Citation Download 19 143 Abstract

full paper access

Hamdi Houichet , Anis Theljani , Badreddine Rjaibi and Maher Moakher

10.4208/jms.v52n4.19.03

J. Math. Study, 52 (2019), pp. 394-424.

Preview Full PDF Citation Download 17 175 Abstract

full paper access

Zakaria Belhachmi , Belhassen Meftahi and Houcine Meftahi

10.4208/jms.v52n4.19.04

J. Math. Study, 52 (2019), pp. 425-447.

Preview Full PDF Citation Download 20 158 Abstract

full paper access

Cornel Marius Murea

10.4208/jms.v52n4.19.05

J. Math. Study, 52 (2019), pp. 448-469.

Preview Full PDF Citation Download 16 133 Abstract

full paper access

Jean Clairambault

10.4208/jms.v52n4.19.06

J. Math. Study, 52 (2019), pp. 470-496.

Preview Full PDF Citation Download 18 141 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80